MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182060
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure targeting the lumbar artery to treat an abdominal aortic aneurysm prior to stent graft implantation, devices were used in accordance with the instructions for use (ifus).After approaching the target lesion (lumbar artery) with the diagnostic catheter and coiling support catheter (medicos hirata), the 20mm x 60cm deltafill 18 (dlf182060 / 0932403s) was used as the first coil.During implantation, the cable was connected and the physician attempted to detach the coil, but it did not respond.The coil was then resheathed and replaced with a new 20mm x 60cm deltafill 18 (dlf182060).After checking and confirming the electrical continuity of the second (replacement) coil, it was implanted.The resheathed first coil was connected again and checked, but no response was observed; the coil was discarded.It was reported that a continuous flush was maintained.There was no negative impact to the patient.On 22-may-2025, additional information was received.Per the information, the coil was successfully removed from the patient.It was still attached to the delivery system when it was removed.The microcatheter used was coiling support (medicos hirata).All connections fit properly without the application of excessive force.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (0932403s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 02-jun-2025.[additional information]: on 02-jun-2025, additional information was received.Per the information, the coil was not stretched when it was removed.The same microcatheter was used to complete the procedure.A pre-deployment electrical check was not performed, and it was not known if the fault light was seen during the procedure.The information indicated that upon pressing the power button, all lights did illuminate.The green system ready light did illuminate and during the detachment cycle, the audible signal beep was heard.The complaint device was replaced with another 20mm x 60cm coil and the procedure was completed.There was an approximately 10-minute delay due to the reported issue; however, whether it was clinically significant was not provided.Updated sections: a.5, a.6, b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22115887
Report Number3008114965-2025-00446
Device Sequence Number19860995
Product Code KRD
UDI-Device Identifier10886704077169
UDI-Public(01)10886704077169(17)270331(10)0932403S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182060
Device Lot Number0932403S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILING SUPPORT CATHETER (MEDICOS HIRATA).
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian